# SDR GUUA95453020909A

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 25,603 hours, 29,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 280-303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED UPPER FORWARD SKYTRACK ANTENNA CONNECTOR HOLE ELONGATED SKIN DAMAGE BETWEEN FS 280.75 AND 303.25.  REPAIRED SKIN DAMAGE BY INSTALLING AN EXTERNAL DOUBLER REPAIR.
